# SDR REXA2016021100247

- Difficulty date: February 11, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SUPPORT IS CORRODED FROM FS 280.00 - 319.70.   R & R RT CABIN FLOOR SUPPORT FS 280.00 - 319.70, IAW MWC 81517711 OP 119 & OP 170 FOR DETAIL OF WORK PERFORMED.
